Alert archive / Nebraska / High Wind Warnings in 2025

High Wind Warning 7, NWS Omaha, NE

December 9, 20254 counties in Iowa; 19 counties in Nebraska

NWS Omaha, NE issued this high wind warning at Dec 9, 2025, 11:16 AM CST for 4 counties in Iowa; 19 counties in Nebraska. It took effect at Dec 9, 2025, 9:00 PM CST. It was in force for 11 hr. 34 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 9, 2025, 11:16 AM CST (17:16 UTC)
In effect from
Dec 9, 2025, 9:00 PM CST
Expired
Dec 10, 2025, 8:00 AM CST
In force
11 hr
Issued by
NWS Omaha, NE
All 23 counties

Harrison County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Sarpy County, NE, Saunders County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 64 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 12:35 AM CSTNON-TSTM WND GST 623 Ese Tekamah, NE
Dec 10, 1:46 AM CSTNON-TSTM WND GST 622 Sse Creighton, NEMeasured with a personal weather station.
Dec 10, 2:30 AM CSTNON-TSTM WND GST 605 Nw Dunlap, IAMeasured with a personal weather station.
Dec 10, 2:32 AM CSTNON-TSTM WND GST 607 Wnw Thurston, NEMeasured with a personal weather station.
Dec 10, 2:55 AM CSTNON-TSTM WND GST 605 S Harlan, IA
Dec 10, 3:03 AM CSTNON-TSTM WND GST 586 Sw Cornlea, NEMeasured with a personal weather station.
Dec 10, 3:04 AM CSTNON-TSTM WND GST 585 Wnw Persia, IAMeasured with a personal weather station.
Dec 10, 3:08 AM CSTNON-TSTM WND GST 642 Ese Rodney, IAMeasured with a personal weather station.
Dec 10, 3:13 AM CSTNON-TSTM WND GST 593 Ssw Norfolk, NEMeasured at Karl Stefan Memorial Airport.
Dec 10, 3:22 AM CSTNON-TSTM WND GST 601 Nw Wisner, NEMeasured with a personal weather station.
Dec 10, 3:40 AM CSTNON-TSTM WND GST 584 Wsw Ithaca, NEMeasured with a personal weather station.
Dec 10, 3:42 AM CSTNON-TSTM WND GST 605 W Hancock, IAMeasured with a personal weather station.
Dec 10, 3:50 AM CSTNON-TSTM WND GST 592 W Omaha, NEMeasured with a personal weather station.
Dec 10, 3:51 AM CSTNON-TSTM WND GST 631 Ssw Hooper, NEMeasured with a personal weather station.
Dec 10, 3:53 AM CSTNON-TSTM WND GST 588 Ssw Snyder, NEMeasured with a personal weather station.
Dec 10, 3:55 AM CSTNON-TSTM WND GST 596 Ene Omaha, NERecorded at Omaha Eppley.
Dec 10, 3:55 AM CSTNON-TSTM WND GST 625 Ene Council Bluffs, IARecorded at Council Bluffs Municipal Airport.
Dec 10, 4:00 AM CSTNON-TSTM WND GST 587 Ene Winslow, NEMeasured by Nebraska Mesonet 6E Winslow.
Dec 10, 4:01 AM CSTNON-TSTM WND GST 597 Nne Arlington, NEMeasured with a personal weather station.
Dec 10, 4:04 AM CSTNON-TSTM WND GST 61Pilger, NEMeasured with a personal weather station.
Dec 10, 4:05 AM CSTNON-TSTM WND GST 642 Nw Woodbine, IAMeasured with a personal weather station.
Dec 10, 4:06 AM CSTNON-TSTM WND GST 583 N Silver City, IAMeasured with a personal weather station.
Dec 10, 4:06 AM CSTNON-TSTM WND GST 604 Sw Missouri Valley, IAMeasured with a personal weather station.
Dec 10, 4:11 AM CSTNON-TSTM WND GST 581 W Bennington, NEMeasured with a personal weather station.
Dec 10, 4:13 AM CSTNON-TSTM WND GST 60Missouri Valley, IAMeasured with a personal weather station.
Dec 10, 4:15 AM CSTNON-TSTM WND GST 532 Wnw Fremont, NEMeasured at the Fremont Municipal Airport.
Dec 10, 4:25 AM CSTNON-TSTM WND GST 591 Wnw Valley, NEA peak wind gust of 59 MPH was measured at the NWS Valley/Omaha office.
Dec 10, 4:25 AM CSTNON-TSTM WND GST 661 W Bennington, NEMeasured with a personal weather station.
Dec 10, 4:31 AM CSTNON-TSTM WND GST 581 Sse Missouri Valley, IAMeasured with a personal weather station. (Missouri Valley Airport).
Dec 10, 4:34 AM CSTNON-TSTM WND GST 662 E Harlan, IAMeasured with a personal weather station.
Dec 10, 4:44 AM CSTNON-TSTM WND DMGBellevue, NEA barn with a metal roof was partially destroyed. Wind speeds were approximately 60 MPH. Time is approximate.
Dec 10, 5:08 AM CSTNON-TSTM WND GST 591 Nne Ceresco, NEMeasured with a personal weather station.
Dec 10, 5:08 AM CSTNON-TSTM WND GST 591 Wnw Logan, IAMeasured with a personal weather station.
Dec 10, 5:15 AM CSTNON-TSTM WND GST 532 Nne Wahoo, NEMeasured at Wahoo Municipal Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.3 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2025-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2025-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1763 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WWUS73 KOAX 091716
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1116 AM CST Tue Dec 9 2025

NEZ011-012-015>018-030>032-101400-
/O.UPG.KOAX.WI.Y.0013.251210T0300Z-251210T1200Z/
/O.NEW.KOAX.HW.W.0007.251210T0300Z-251210T1400Z/
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-
Including the cities of Plainview, Wayne, Stanton, St. Edward,
Walthill, Niobrara, Verdigre, Wausa, Winnebago, Albion,
Coleridge, Elgin, Randolph, Norfolk, Laurel, Osmond, Bloomfield,
Macy, Neligh, Creighton, Pender, Hartington, Crofton, and Pierce
1116 AM CST Tue Dec 9 2025

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, 
  Thurston, and Wayne Counties.

* WHEN...From 9 PM this evening to 8 AM CST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Scattered power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400-
/O.UPG.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/
/O.NEW.KOAX.HW.W.0007.251210T0600Z-251210T1400Z/
Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Including the cities of Omaha, David City, Onawa, Mapleton,
Papillion, West Point, Missouri Valley, Logan, Tekamah, Lyons,
Dunlap, Woodbine, Wisner, Council Bluffs, Bellevue, Yutan,
Harlan, Decatur, La Vista, Blair, Columbus, Schuyler, Ashland,
Fremont, Wahoo, and Oakland
1116 AM CST Tue Dec 9 2025

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 25 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of southwest and west central Iowa and east 
  central and northeast Nebraska.

* WHEN...From midnight tonight to 8 AM CST Wednesday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Scattered power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-101400-
/O.CON.KOAX.WI.Y.0013.251210T0600Z-251210T1400Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Pawnee City, Red Oak, Shenandoah, Tabor,
Fairbury, Seward, Auburn, Crete, Farragut, Lincoln, Wilber, Table
Rock, Glenwood, Clarinda, Falls City, Hamburg, Milford, Sidney,
Plattsmouth, Sterling, Tecumseh, Beatrice, and Nebraska City
1116 AM CST Tue Dec 9 2025

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST 
WEDNESDAY...

* WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of southwest Iowa and southeast Nebraska.

* WHEN...From midnight tonight to 8 AM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Mead
2 follow-up statements
191 
WWUS73 KOAX 100752
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
152 AM CST Wed Dec 10 2025

IAZ043-055-056-069-NEZ033-034-042>045-050>053-101400-
/O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/
Monona-Harrison-Shelby-Pottawattamie-Cuming-Burt-Platte-Colfax-
Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Including the cities of Mapleton, Schuyler, Missouri Valley,
Bellevue, Wahoo, Tekamah, La Vista, Logan, Oakland, Onawa,
Council Bluffs, Columbus, David City, Yutan, Blair, Ashland,
Fremont, Harlan, Decatur, Papillion, Lyons, Woodbine, Dunlap,
West Point, Wisner, and Omaha
152 AM CST Wed Dec 10 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of southwest and west central Iowa and east 
  central and northeast Nebraska.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

NEZ011-012-015>018-030>032-101400-
/O.CON.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-
Including the cities of Verdigre, Wayne, Hartington, Laurel,
Wausa, Albion, Crofton, Creighton, Randolph, Osmond, Niobrara,
Stanton, Walthill, Plainview, Coleridge, Elgin, Winnebago,
Pender, Bloomfield, Neligh, St. Edward, Norfolk, Macy, and Pierce
152 AM CST Wed Dec 10 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Antelope, Boone, Cedar, Knox, Madison, Pierce, Stanton, 
  Thurston, and Wayne Counties.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-101400-
/O.CON.KOAX.WI.Y.0013.000000T0000Z-251210T1400Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Shenandoah, Sterling, Table Rock,
Tecumseh, Auburn, Hamburg, Red Oak, Farragut, Glenwood,
Plattsmouth, Tabor, Seward, Crete, Milford, Lincoln, Falls City,
Sidney, Clarinda, Beatrice, Nebraska City, Wilber, Fairbury, and
Pawnee City
152 AM CST Wed Dec 10 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of southwest Iowa and southeast Nebraska.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Nicolaisen
564 
WWUS73 KOAX 101333
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
733 AM CST Wed Dec 10 2025

IAZ055-056-069-NEZ042>045-050>053-101600-
/O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/
/O.EXB.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/
Harrison-Shelby-Pottawattamie-Platte-Colfax-Dodge-Washington-
Butler-Saunders-Douglas-Sarpy-
Including the cities of Logan, Columbus, Yutan, Omaha, Blair, La
Vista, Fremont, Woodbine, Dunlap, Schuyler, Ashland, David City,
Wahoo, Papillion, Missouri Valley, Council Bluffs, Bellevue, and
Harlan
733 AM CST Wed Dec 10 2025

...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southwest Iowa and east central and northeast 
  Nebraska.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ043-NEZ011-012-015>018-030>034-101445-
/O.EXP.KOAX.HW.W.0007.000000T0000Z-251210T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-
Including the cities of Randolph, West Point, Bloomfield,
Niobrara, Lyons, Pender, Wayne, St. Edward, Verdigre, Albion,
Onawa, Creighton, Macy, Plainview, Oakland, Winnebago, Wisner,
Osmond, Norfolk, Tekamah, Coleridge, Crofton, Elgin, Mapleton,
Neligh, Stanton, Walthill, Wausa, Pierce, Laurel, Hartington, and
Decatur
733 AM CST Wed Dec 10 2025

...HIGH WIND WARNING WILL EXPIRE AT 8 AM CST THIS MORNING...

Strongest winds have shifted south of this area. 

$$

IAZ079-080-090-091-NEZ065>068-078-088>093-101600-
/O.EXT.KOAX.WI.Y.0013.000000T0000Z-251210T1600Z/
Mills-Montgomery-Fremont-Page-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Auburn, Falls City, Shenandoah, Glenwood,
Fairbury, Sidney, Clarinda, Plattsmouth, Crete, Lincoln,
Sterling, Seward, Pawnee City, Red Oak, Wilber, Tecumseh,
Beatrice, Table Rock, Hamburg, Nebraska City, Tabor, Farragut,
and Milford
733 AM CST Wed Dec 10 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southwest Iowa and southeast Nebraska.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KG

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this high wind warning went out at Dec 9, 5:42 AM CST, 5 hours 34 minutes earlier. Its key messages:

  • A brief warmup is expected into Tuesday, with highs warming into the mid 40s to mid 50s.
  • Strong winds likely (80%) Tuesday night into Wednesday morning with gusts 40 to 50 mph.
  • Snow chances late Wednesday into Thursday (20-30%), followed by a return of colder temperatures for the weekend.
Area forecast discussion, Dec 9, 5:42 AM CST, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
542 AM CST Tue Dec 9 2025

.KEY MESSAGES...

- A brief warmup is expected into Tuesday, with highs warming
  into the mid 40s to mid 50s.

- Strong winds likely (80%) Tuesday night into Wednesday
  morning with gusts 40 to 50 mph.

- Snow chances late Wednesday into Thursday (20-30%), followed
  by a return of colder temperatures for the weekend.

&&

.DISCUSSION...
Issued at 430 AM CST Tue Dec 9 2025

The upper pattern has changed very little this week and is
expected to remain much the same over the next seven days. A
standing wave's ridge axis has set up along the West Coast with
northwest flow over the High Plains streaking toward the
eastern CONUS's general trofing.

At the surface, we continue to experience a wide range of temps
with mid 30s across most of Nebraska and mid-20s across eastern
Iowa where the warm front has yet to pass. Westerly winds of
only about 5 knots are trying to scour out the arctic air in
place over the Corn Belt. It's tedious work. Valley's low of 20F
on Monday was set at 12:14am. It took persistent southwesterly
winds and most of twenty-four hours to drive temps up to 33
degrees by 11:56pm... which was the day's zenith. The drier
westerly flow should be enough to preclude widespread fog,
hopefully holding it off for all but sheltered low-lying spots.

Temps will continue to improve today with the a mix of sun and
clouds and continued westerly flow. MaxT's should range from
near 40 in the Harlan, IA area to just shy of 60 at Fairbury, NE
and Jefferson County. The warm temps are usually welcomed this
time of year, but they're especially appreciated with the strong
winds anticipated overnight. The sun and seasonal and super-
seasonal temperatures should put a nice crust on any remaining
snowfall and prevent blowing and lofting of snow cover.

.TONIGHT...

A shortwave zipping through the quick H5 flow brings likely PoPs
to Minnesota, the Dakotas, and parts of central and eastern
Iowa. Biggest impacts for this forecast area will be associated
with the attendant cold front. NBM continues to struggle with
the wind speeds. Believe the CAA associated with the front won't
have trouble busting up the progged shallow inversion and should
mix to almost 5kft. Mean values of momentum transfer suggest
gust speeds of 50 mph in northeast Nebraska with some guidance
pushing well over 60 mph. In collaboration with neighboring
offices, have issued wind advisory from 9pm tonight to 9am
Wednesday morning. Considered a high wind warning in far
northeast Nebraska, but it is borderline. Wouldn't be surprised
to see the day shift upgrade that advisory when we see the
whites of the wind's eyes. The advisory may be a bit too long
as confidence is best in the heart of the period when the CAA
is maximized and the shortwave axis passes through the area. I
woulnd't be surprised if the winds tapered quickly Wednesday
morning with the redevelopment of the surface temp inversion.
This could happen before the sun comes up... ending those winds
'prematurely'.

Have also added a 10-15% chance of post-frontal sprinkles this
evening. They won't last long enough to see them turn to snow.
Eventually, though, we will fall into the twenties and low 30s.

.THE REST OF THE WEEK...

Temps will be notably cooler on Wednesday (30s) under the
continued northwesterly upper (and surface) flow. A 20-30%
chance of snow develops Wednesday night with the area in a
baroclinic zone and warm air trying to make inroads from the
west. Fewer ensemble members have been bringing snow this far
south with the past two global model runs. (PoPs peak in the
30%s now instead of the 40%s).

Current guidance keeps this upper pattern mostly unchanged
through the work week with occasionally sharp temperature
gradients draped directly across eastern Nebraska or at least
within an afternoon's drive. This pattern leaves the forecast
with a greater degree of uncertainty than normal. An undetected
wiggle in the jet stream or a stronger lee cyclone, etc could
have a 20 degree impact. The area could be subject to snow on
any of these days with this baroclinicity in the vicinity. Let's
hope this pattern resolves itself in a clearer way. Nobody
likes an ambiguous forecast.

Right now, snow chances look best (15-25%) over the northern
tier of counties on Wednesday night and Saturday.

&&

.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 536 AM CST Tue Dec 9 2025

High clouds are streaming in from the northwest this morning
with reasonable southwesterly winds. Northwesterly winds begin
picking up speed this afternoon and evening and by midnight,
they'll be gusting up to 40-55 mph. Wind speeds of 60-80 mph
will be at FL030 at times.

VFR conditions persist over the next 24 hours.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from midnight tonight to 8 AM CST Wednesday for
     NEZ033-034-042>045-050>053-065>068-078-088>093.
     Wind Advisory from 9 PM this evening to 6 AM CST Wednesday for
     NEZ011-012-015>018-030>032.
IA...Wind Advisory from midnight tonight to 8 AM CST Wednesday for
     IAZ043-055-056-069-079-080-090-091.

&&

DISCUSSION...Nicolaisen
AVIATION...Nicolaisen
Hazardous weather outlook, Dec 9, 5:13 AM CST, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
513 AM CST Tue Dec 9 2025

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-101115-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-
Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-
Sarpy-Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-
Nemaha-Pawnee-Richardson-
513 AM CST Tue Dec 9 2025

This Hazardous Weather Outlook is for southwest Iowa, west central
Iowa, east central Nebraska, northeast Nebraska and southeast
Nebraska.

.DAY ONE...Today and tonight.

Strong winds are likely (80% chance) overnight Tuesday into early
Wednesday morning with gusts of 40 to 55 mph.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is also a chance of accumulating snow (20-30% chance)
Wednesday night into Thursday over northeast Nebraska and west-
central Iowa. The exact location of snow and total amounts are
uncertain at this time. Colder temperatures move back in on Friday
and stick around through the weekend with morning temperatures in the
single digits to below zero.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:01 AM CSTWind AdvisoryOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more30 hr

Nearby

High Wind Warnings in Nebraska, 2025High Wind Warnings in Iowa, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.